MathSciNet Relay Station
MathSciNet bibliographic data
MR1456602 34G10 (34C27 47D06 47N20)
Arendt, W.; Batty, C. J. K. Almost periodic solutions of first- and second-order Cauchy problems. J. Differential Equations 137 (1997), no. 2, 363–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement